| Model Number |
D-EVOLUTFX-34 |
| Medical Device Problem Codes |
Failure to Advance (2524); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: evfxplus-34 (serial: (b)(6)); product type: 0195-heart valves; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter valve, the 18 french (fr) non-medtronic sheath was difficult to advance.Subsequently, a shockwave procedure was performed with a 12 millimeter (mm) balloon, and the 18 fr sheath was advanced.The valve was crossed and a pre-implant balloon aortic valvuloplasty (bav) was performed due to calcification.However, during delivery catheter system (dcs) advancement, the dcs was unable to advance through the left common iliac artery.Subsequently, the procedure was aborted, and the patient was transferred to surgery due to an iliac dissection.Per the physician, the patient's calcified anatomy contributed to the event.
Additional Manufacturer Narrative
Updated data: b5.Second paragraph added d4.H4.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter valve, the 18 french (fr) non-medtronic sheath was difficult to advance.Subsequently, a shockwave procedure was performed with a 12 millimeter (mm) balloon, and the 18 fr sheath was advanced.The valve was crossed and a pre-implant balloon aortic valvuloplasty (bav) was performed due to calcification.However, during delivery catheter system (dcs) advancement, the dcs was unable to advance through the left common iliac artery.Subsequently, the procedure was aborted, and the patient was transferred to surgery due to an iliac dissection.Per the physician, the patient's calcified anatomy contributed to the event.Additional information was received that the left femoral artery was used as the dcs access site with a minimum diameter of 5.9mm in the left common iliac artery.It was noted that a balloon angioplasty was performed two days prior to the attempted valve implant.Per the physician, the non-medtronic sheath caused the dissection.